The challenges and limits of big data algorithms in technocratic governance

Janssen, M. and Kuk, G. ORCID: 0000-0002-1288-3635, 2016. The challenges and limits of big data algorithms in technocratic governance. Government Information Quarterly, 33 (3), pp. 371-377. ISSN 0740-624X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Government Information Quarterly
Creators: Janssen, M. and Kuk, G.
Publisher: Elsevier
Date: July 2016
Volume: 33
Number: 3
ISSN: 0740-624X
Identifiers:
NumberType
10.1016/j.giq.2016.08.011DOI
S0740624X16301599Publisher Item Identifier
Divisions: Schools > Nottingham Business School
Depositing User: Jonathan Gallacher
Date Added: 14 Feb 2017 09:29
Last Modified: 09 Jun 2017 14:12
URI: http://irep.ntu.ac.uk/id/eprint/30174

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year